# SDR QXEA2009071000517

- Difficulty date: July 9, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 20,605 hours, 21,271 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - LT NACELLE FRAME AT APPROX STA XN 183.974 AND ZN 55.000 IS CHAFED BEHIND NR 1 HYD SUCTION LINE.  REMOVED 1 SOLID RIVET IAW Q400 SRM 51-42-05 TO ALLOW FOR BLENDING.  BLENDED LT NACELLE FRAME TO REMOVE CHAFE DAMAGE AS REQUIRED.  HFEC INSPECTED BLENDED AREA FOR CRACKS IAW D8 Q400 NDTM PART 6, 51-00-01.  NO CRACKS NOTED.  UT THICKNESS CHECKED BLENDED AREA IAW D8 Q400 NDTM PART 1, 51-00-04.  HI .063 INCH  LO .048 INCH.  MAPPED FOR ENGINEERING.  C/W PERMANENT REPAIR PER RD 8/4-54-605, REINSTALLED RIVET AT REPAIR AS PER Q400 SRM 51-42-05.
